MathSciNet Relay Station
MathSciNet bibliographic data
MR150193 (27 #196) 20.10
Leech, John Note on a conjecture of Coxeter. (French) Proc. Glasgow Math. Assoc. 5 1960 25–29 (1961).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement